# SDR USAAF00016

- Difficulty date: February 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CLE-CLT - FLT 2173, AT FL270, NEAR CLT, THE CREW GOT A HIGH VIBRATION MESSAGE FOR THE NR 2 ENGINE.  THE POWER WAS REDUCED TO IDLE AND BROUGHT BACK UP TO SEE IF THE VIBRATION WOULD GO AWAY.  NO CHANGE.  THE CAPTAIN THEN DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED WATER FROM THE NR 2 ENGINE SPINNER.  RAN ENGINE.  OPS CHECK OK.  (M)
